Okay, so I AF came 2 weeks ago. I called my nurses and they said to start taking the BC to give my body time to recoup from all the overstimualtion. Fine, I took and am taking them. So, why in the world am I still cramping and having some pretty heavy "spotting"? I called them today to see if this is normal and guess what! IT IS! Just another joy on this journey! Plus, when I take my last pill on Wednesday, I will start AF all over again, so that will be 3 whole weeks of this crap. I am going to do what I have to do to make our dreams come true, but COME ON! Why do we have to go through SO SO SO SO much?! And to make it even worse my poor poor DH is wanting to BD so bad, but with the cramping and "spotting" I just can't bring myself to do the deed. ANNNNNNNNNNNNNNNNNNNNNNNNNNNNNNNNNNNNNND my boobs are soo very sore! I guess I am just feeling sorry for myself. I know you guys understand, right?
Posts You May Be Interested In